# SDR GUU2001F00012

- Difficulty date: April 25, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 8545AT33L
- Condition: Sparks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5401 - FPO-FLL - DURING FLIGHT WHEN THE MASTER PANEL LIGHT SWITCH WAS TURNED ON, A SPARK AND SMOKE WAS OBSERVED.  REMOVED AND REPLACED MASTER LIGHT SWITCH.  OPERATIONAL CHECK NORMAL.  (M)
